# SDR 2006UALA00732

- Difficulty date: March 11, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 53,527 hours, 15,611 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TRAILING EDGE MAIN INBD FLAP HAS PREVIOUS REPAIR COMING OFF TOP SIDE OF FLAP ACCOMPLISHED INTERIM REPAIR PER EVA UA-EVA-60124 WITH NEW PATCH RIVETED AND COVERED WITH SPEED TAPE ON TOP OF INBD MIDFLAP.  MUST INSPECT EVERY 3SV.  PERMANENT REPAIR MUST BE MADE BY PTT 53,827 (300 FLT HRS).  FLAP ROUTED TO SHOP FOR REPAIR.  REMOVED UPPER RT FLAP SKIN PANEL AND REPLACED.
